# SDR SIMA20210528001

- Difficulty date: May 28, 2021
- Submitted: May 30, 2021
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 39,453 hours, 34,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT NOT ARMED CAUTION MESSAGE AFTER TAKEOFF. RAN QRH AND DIDN?T FIX PROBLEM. C19 CRCT BRKR POPPED AND EMER LGTS LASTED 20 MIN-C/A-RAR EMERGENCY LIGHT POWER SUPPLIES IAW WC 33-700-19. FOUND SIGNIFICANT EXCEPT AS NOTED IN FOLLOW ON ITEMS, OPS CHECK GOOD. EMER LT CB C19 DOES NOT POP ANYMORE
